Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Typically-real functions with assigned zeros


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 2 (1951), 349-357
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041920-9
MathSciNet review: 0041920
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Sur les fonctions multivalentes d'ordre p, C. R. Acad. Sci. Paris vol. 203 (1936) pp. 449-451.
  • [2] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. vol. 65 (1950) pp. 204-223. MR 0033886 (11:508d)
  • [3] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 127-136. MR 0040430 (12:691b)
  • [4] M. S. Robertson, A representation of all analytic functions in terms of functions with positive real part, Ann. of Math. vol. 38 (1937) pp. 770-783. MR 1503368
  • [5] -, The variation of the sign V for an analytic function $ U + iV$, Duke Math. J. vol. 5 (1939) pp. 512-519. MR 0000051 (1:9b)
  • [6] W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reele Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041920-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society